# SDR DL76L011428

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 24,274 hours, 3,832 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C-HYD PRESS LIGHT ON EICAS AND OVERHEAD PANEL AT GEAR RETRACTION AND REMAINED ON.  ALSO ADP PRESS LIGHT REMAINED ON TILL ADP TURNED ON.  ADP SWITCH IN AUTO LIGHT CAME ON AGAIN.  REPLACED C-HYD SYS PRESS SWITCH S35, REPLACED HYD CONTROL OVERHEAD PANEL, REPLACED AIR DRIVEN HYDRAULIC PUMP AND ALL SYSTEMS OP OK.  LEAK CHECKS GOOD.
